Makale
Tam Makale
Uluslararası
2013
On the univalence of integral operations involving meromorphic functions
MATHEMATICAL COMMUNICATIONS
Cilt 18 · Sayı 1 · ss. 1–9 · 01.05.2013
Özet
The main object of this paper is to give sufficient conditions for integral operators H-alpha,H-beta,H-gamma and g(lambda,mu), which are defined here by means of the meromorphic functions, to be univalent in the open unit disk. In particular cases, we find the corresponding simpler conditions for these integral operators.
Anahtar kelimeler
CRITERIA
FAMILY
INTEGRAL-OPERATORS
Analytic functions
univalence conditions
Meromorphic functions
punctured unit disk
Atıf için künye
DENİZ, E., & Orhan, H. (2013). On the univalence of integral operations involving meromorphic functions. MATHEMATICAL COMMUNICATIONS, 18(1), 1–9.
BibTeX
@article{deniz2013-73073,
author = {DENİZ, ERHAN and Orhan, Halit},
title = {On the univalence of integral operations involving meromorphic functions},
journal = {MATHEMATICAL COMMUNICATIONS},
year = {2013},
volume = {18},
number = {1},
pages = {1--9},
issn = {1331-0623},
url = {https://akademik.atauni.edu.tr/yayinlar/73073-on-the-univalence-of-integral-operations-involving-meromorphic-functions}
}